# SDR YENA2023010600014

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 81,139 hours, 30,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 860349
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,576 hours, 1,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#391, BOS-TPA. 'EMERG LIGHT BATTERY FIN10WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 10WL IAW AMM 33-51-38.'
